MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH ENDOVIVE¿ SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC - MARLBOROUGH ENDOVIVE¿ SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566490
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report# 3005099803-2018-01138 for the first endovive¿ safety peg push kit and 3005099803-2018-01139 for the second endovive¿ safety peg push kit.It was reported to boston scientific corporation that endovive¿ safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) procedure performed on (b)(6) 2018.According to the complainant, during the procedure, when the physician was tracking the peg tube over the guidewire, the peg tube detached at the transition zone between the hard and soft plastic inside the patient.A second endovive¿ safety peg kit push method was used; however, the peg tube also detached.The detached portion was retrieved using a snare.The procedure was completed with a new endovive safety peg kit push method.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
ENDOVIVE¿ SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7406908
Report Number3005099803-2018-01139
Device Sequence Number1030299
Product Code KNT
UDI-Device Identifier08714729748410
UDI-Public08714729748410
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberM00566490
Device Catalogue Number6649
Device Lot Number21592508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;